# SDR IXXA202211290001

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 107,293 hours, 23,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148T83013
- Part serial: NSN
- Condition: Punctured
- Location: Tailcone
- Part time: 107,293 hours, 23,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UPR SKIN PUNCTURED APPROX STA 1905 LBL 10
